# SDR DALA2015111206933

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND OF 4.000" ON ELEVATOR SPAR CAP OF THE LT ELEVATOR BETWEEN BS XE=136 AND XE=140.  SM, CARD 35, ZONE 60.  CRACK WAS REPAIRED IAW ER/A 539903-14, REV ORIGINAL. PERFORM DECAL INSPECTION CONDITION IAW TOPP 30-10-70, PAGE 13, PARAGRAPH I.  RII COMPLETED.
